# SDR REXA2024012200097

- Difficulty date: December 5, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690332113
- Condition: Corroded
- Location: Bs 597-613 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R CORRODED ON UPPER SURFACE OF ATTACHED FLANGE BETWEEN FS597.00 AND FS613.00.  NO DAMAGE ALLOWED ON STR 21R BETWEEN FS 597 AND FS 613, IAW CRJ-900 SRM 53-31-03-101-003-A04, STRINGER STR21R P/N: SH690-33211-3 MUST BE REPAIR OR REPLACEMENT. FABRICATED, LOCATED AND DRILLED NEW SECTION STRINGER STR21R WITH S-MATERIAL P/N B0530020BF, PO# 5-8708 BETWEEN FS581TO FS629, IAW CRJ-900 SRM 51-40-11-001-001-A01. REMOVED SECTION STRINGER STR21R BETWEEN FS581 TO FS629, IAW CRJ-900 SRM 51-42-06-001-001-A01.  INSTALLED SECTION STRINGER STR21R BETWEEN FS581 TO FS629, IAW CRJ-900 SRM 51-42-06-001-001-A01.  PERFORM PERMANENT REPAIR ON STR21R BETWEEN FS581 TO FS629. COMPLETED PERMANENT REPAIR ON STR21R BETWEEN FS581 TO FS629, IAW CRJ-900 SRM 53-00-03-201-001-A02.
